# SDR COMA0360559

- Difficulty date: December 17, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N868CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7427
- Aircraft time: 8,416 hours, 7,176 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Condition: Lack Of Lube
- Location: Nr 2 Generator
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, H
- Precautionary procedure: C

## Discrepancy

NR 2 IDG CAUTION MESSAGE AND GEN 2 CAUTION.  SERVICED THE IDG OIL RESERVOIR, OPERATIONAL CHECK SATISFACTORY.
